Access count of this item: 129

Files in This Item:
File Description SizeFormat 
1154-12.pdf932.64 kBAdobe PDFView/Open
Title: Mod $p$ Galois表現について(特に像が可解の場合) (代数的整数論とその周辺)
Authors: 田口, 雄一郎  KAKEN_name
文, 賢淑  KAKEN_name
Author's alias: Taguchi, Yuichiro
Moon, Hyunsuk
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 97
End page: 105
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.